# SDR REXA2013081101117

- Difficulty date: August 8, 2013
- Submitted: August 11, 2013
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 19,340 hours, 16,434 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Unknown
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD TANK ACCESS PANEL 510AB AT WS54.897.   REPAIRED IAW REO 601R-57-21-030.
